The Annals of Probability
- Ann. Probab.
- Volume 32, Number 4 (2004), 2908-2937.
Limiting shape for directed percolation models
We consider directed first-passage and last-passage percolation on the nonnegative lattice ℤ+d, d≥2, with i.i.d. weights at the vertices. Under certain moment conditions on the common distribution of the weights, the limits g(x)=lim n→∞n−1T(⌊nx⌋) exist and are constant a.s. for x∈ℝ+d, where T(z) is the passage time from the origin to the vertex z∈ℤ+d. We show that this shape function g is continuous on ℝ+d, in particular at the boundaries. In two dimensions, we give more precise asymptotics for the behavior of g near the boundaries; these asymptotics depend on the common weight distribution only through its mean and variance. In addition we discuss growth models which are naturally associated to the percolation processes, giving a shape theorem and illustrating various possible types of behavior with output from simulations.
Ann. Probab., Volume 32, Number 4 (2004), 2908-2937.
First available in Project Euclid: 8 February 2005
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Martin, James B. Limiting shape for directed percolation models. Ann. Probab. 32 (2004), no. 4, 2908--2937. doi:10.1214/009117904000000838. https://projecteuclid.org/euclid.aop/1107883342